The Post-Finasteride Syndrome (PFS)

PFS describes a life-altering condition that can develop in a subset of men following exposure to the 5-alpha reductase inhibitor Finasteride (Propecia)

About this site

propeciahelp.com is a website and discussion forum for men suffering persistent sexual, mental & physical effects after taking the drug Finasteride

Join the Community

The propeciahelp.com site and discussion forum exists to support and connect men affected by the Post-Finasteride Syndrome

previous arrowprevious arrow
next arrownext arrow
Slider

Blog

Memory disorders “significantly associated” with isotretinoin and antidepressant use

Memory disorders “significantly associated” with SSRI and isotretinoin use Memory disorders and related problems are a key concern of Propeciahelp.com members.  French researchers, publishing in the British Journal of Clinical Pharmacology, have found that both isotretinoin and antidepressants are  significantly associated with memory disorders:…

Accutane: Journalist seeks interviewees for isotretinoin side effects research, UK issues drug safety update and Cosmo magazine covers devastating persistent effects

Accutane (isotretinoin) shares potent 5-alpha reductase inhibiting properties with finasteride and can cause a syndrome that can be apparently identical to Post Finasteride Syndrome. Reported persistent effects include libido loss, erectile dysfunction, depression, suicidal ideation, anxiety, panic attacks, penile shrinkage,…


Latest Forum Topics

  • Immune system upregulation?
    by @joey10 on February 18, 2019 at 3:57 pm

    @joey10 wrote: Anybody else think we are dealing with an immune system upregulation? The body is wasting stuff to quickly. I mean I havent had a proper cold since all this stuff happened 2.5+ years ago. I still get a sore throat, dry nose etc, but not […]

  • Confused whether I have porn induced ed due to overmasturbation or finasteride effects still persistent
    by @Mpind on February 17, 2019 at 3:18 pm

    @Mpind wrote: I took Propecia for around 3.5 months and quit Jan 2018… I have been suffering from ed since March 2018 but I am. Not sure whether it’s because of Propecia. I don’t have any mental sides or shrinkage… Only ed, […]

  • Methods to relieve Tinnitus
    by @Vallan on February 17, 2019 at 8:44 am

    @Vallan wrote: Please I would like some advice to relieve my tinnitus. Posts: 4 Participants: 4 Read full topic […]

  • Forum suggestion regarding audience
    by @slick1 on February 16, 2019 at 11:01 pm

    @slick1 wrote: I wonder why wouldn’t this forum broaden its target audience a little. It is confusing for people with PAS if they come here first time. They will think the forum is not targeting their problem. ( thats what i thought few months […]

  • Database of Treatments
    by @sodawater on February 16, 2019 at 9:58 pm

    @sodawater wrote: Hey Guys, Its been a long time since I’ve been lurking on the boards but I’m committed to trying to get myself back to 100%. There is so much good information in the community, but without any sorting of the data, […]


Latest Research

  • Post-finasteride syndrome – does it really exist?
    Related Articles Post-finasteride syndrome – does it really exist? Aging Male. 2019 Jan 16;:1-10 Authors: Maksym RB, Kajdy A, Rabijewski M Abstract Inhibitors of 5α-steroid reductase are drugs used to …
Close Menu